Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Swollen feet
Sep 12, 2005

Im a black SA woman(31yrs) & was diagnosed mar 2004. i started taking stocrin&combivir in Dec2004 dont remember my CD4 but it was low(190somthin). In march 2005 my cd4 was 214 & VL <50 and Jul2005 CD4 is 223 & VL undectable, my problem is my feet, the soles have brown patches and my feet& legs get so sore even when Im not walking. I spent most of my workin day sitting cos Im a programmer & have tried to stand up every 15-30min to improve circulation but each time they'l be so swollen and too difficult to move. I don't wear highheels only comfotable loafers(eg. hushpuppies) I've asked my doctor about this even when i started noticing the patches but my doctor is absolutely "clueless", oh i also take purbac and vitamins. I've also spent a fortune on soothing creams and stuff but no improvement, pls help before i get fired for walking around instead of being at my desk.

Response from Dr. Henry

You should have your heart, kidney, muscle and liver function checked to see if anything is wrong with them. A skin or foot specialist (if available) may be able to offer some suggetions about local therapies or mechanical interventions (treatment for local fungal infections, foot supports, support hose, etc). KH



Previous
Painful vains within the arms
Next
EDEMA

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement